# SDR AALA2018092659008

- Difficulty date: September 24, 2018
- Submitted: September 26, 2018
- Operation: Air carrier
- Aircraft: N912UY
- Make and model: Airbus A321-231
- Aircraft serial: 6264
- Aircraft time: 14,281 hours, 5,541 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 1156561
- Condition: Detached
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SMALL EXIT LIGHT LENS FELL OFF NEXT TO THE FORWARD GALLEY DOOR.  REPLACED THE LENS IAW 33-10-00.  OPS CHECKED GOOD.
